# SDR DALA2015061503776

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 37,158 hours, 16,775 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FL260, TURNED ON ENGINE ANTI-ICE, TWO MINUTES LATER EXPERIENCED STRONG CHEMICAL ODOR.  DONNED OXYGEN MASKS.  CHECK OF E/E COMPARTMENTS, GALLEYS, AND LAVATORIES SHOW NO ABNORMALITIES.  CHECK OF COCKPIT LIGHTING AND INSTRUMENTS IS GOOD, CREW REPORTED ODOR DISSIPATED AFTER A FEW MINUTES, NO ODOR IN CABIN REPORTED.   NO ABNORMALITIES FOUND.    SUSPECT SOMETHING IN ATMOSPHERE.  OK TO CONTINUE.
